Advertisement

Mathematische Annalen

, Volume 263, Issue 2, pp 221–225 | Cite as

On tautness in sheaf cohomology

  • Satya Deo
Article

Keywords

Sheaf Cohomology 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bredon, G.E.: Sheaf theory, New York: Mc-Graw Hill 1967Google Scholar
  2. 2.
    Deo, S.: An example of non-exciveness in sheaf cohomology. Proc. Am. Math. Soc.46, 501–503 (1975)Google Scholar
  3. 3.
    Deo, S.: On the tautness property of Alexander-Spanier cohomology. Proc. Am. Math. Soc.52, 441–444 (1975)Google Scholar
  4. 4.
    Deo, S.: One dimensional manifold is of cohomological dimension two. Proc. Am. Math. Soc.52, 445–446 (1975)Google Scholar
  5. 5.
    Deo, S.: Conomological dimension of an-manifold isn+1. Pacific J. Math.67, 154–160 (1976)Google Scholar
  6. 6.
    Dugundji, J.: Topology. Boston, London, Sydney: Allyn and Bacon 1966Google Scholar
  7. 7.
    Sitnikov, K.: Combinatorial topology of non-closed sets I, the first duality law; spectral duality (Russian). Am. Math. Soc. Transl.15, 245–295 (1960)Google Scholar
  8. 8.
    Spanier, E.H.: Algebraic topology. New York: Mc-Graw Hill 1966Google Scholar
  9. 9.
    Spanier, E.H.: Tautness for Alexander-Spanier cohomology. Pacific J. Math.75, 561–563 (1978)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Satya Deo
    • 1
  1. 1.Department of MathematicsUniversity of JammuJammuIndia

Personalised recommendations